Applications of mapping cones over Clements-Lindström rings

Vesselin Gasharov, Satoshi Murai, Irena Peeva

研究成果: Article

2 引用 (Scopus)

抄録

We prove that Gotzmann's Persistence Theorem holds over every Clements-Lindström ring. We also construct the infinite minimal free resolution of a square-free Borel ideal over such a ring.

元の言語English
ページ(範囲)34-55
ページ数22
ジャーナルJournal of Algebra
325
発行部数1
DOI
出版物ステータスPublished - 2011 1 1
外部発表Yes

Fingerprint

Cone
Minimal Free Resolution
Ring
Square free
Persistence
Theorem

ASJC Scopus subject areas

  • Algebra and Number Theory

これを引用

Applications of mapping cones over Clements-Lindström rings. / Gasharov, Vesselin; Murai, Satoshi; Peeva, Irena.

:: Journal of Algebra, 巻 325, 番号 1, 01.01.2011, p. 34-55.

研究成果: Article

Gasharov, Vesselin ; Murai, Satoshi ; Peeva, Irena. / Applications of mapping cones over Clements-Lindström rings. :: Journal of Algebra. 2011 ; 巻 325, 番号 1. pp. 34-55.
@article{5d74fa567d214ddcb1e23affc5f976f4,
title = "Applications of mapping cones over Clements-Lindstr{\"o}m rings",
abstract = "We prove that Gotzmann's Persistence Theorem holds over every Clements-Lindstr{\"o}m ring. We also construct the infinite minimal free resolution of a square-free Borel ideal over such a ring.",
keywords = "13D02, Betti numbers, Free resolutions, Hilbert functions",
author = "Vesselin Gasharov and Satoshi Murai and Irena Peeva",
year = "2011",
month = "1",
day = "1",
doi = "10.1016/j.jalgebra.2010.10.006",
language = "English",
volume = "325",
pages = "34--55",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Applications of mapping cones over Clements-Lindström rings

AU - Gasharov, Vesselin

AU - Murai, Satoshi

AU - Peeva, Irena

PY - 2011/1/1

Y1 - 2011/1/1

N2 - We prove that Gotzmann's Persistence Theorem holds over every Clements-Lindström ring. We also construct the infinite minimal free resolution of a square-free Borel ideal over such a ring.

AB - We prove that Gotzmann's Persistence Theorem holds over every Clements-Lindström ring. We also construct the infinite minimal free resolution of a square-free Borel ideal over such a ring.

KW - 13D02

KW - Betti numbers

KW - Free resolutions

KW - Hilbert functions

UR - http://www.scopus.com/inward/record.url?scp=78549237772&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78549237772&partnerID=8YFLogxK

U2 - 10.1016/j.jalgebra.2010.10.006

DO - 10.1016/j.jalgebra.2010.10.006

M3 - Article

AN - SCOPUS:78549237772

VL - 325

SP - 34

EP - 55

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -